Online Journal
電子ジャーナル
IF値: 0.677(2017年)→0.966(2018年)

英文誌(2004-)

Journal of Medical Ultrasonics

一度このページでloginされますと,Springerサイト
にて英文誌のFull textを閲覧することができます.

cover

2014 - Vol.41

Vol.41 No.06

Case Report(症例報告)

(0853 - 0858)

トラスツズマブ投与中にたこつぼ型心筋症を発症した1例

A case report of takotsubo cardiomyopathy occurring during chemotherapy with trastuzumab

渡邊 伸英1, 佐藤 寛大1, 安達 知子1, 伊藤 早希1, 竹田 昌希1, 菅森 峰1, 遠藤 昭博1, 高橋 伸幸1, 吉冨 裕之2, 田邊 一明1

Nobuhide WATANABE1, Hirotomo SATO1, Tomoko ADACHI1, Saki ITO1, Masaki TAKEDA1, Takashi SUGAMORI1, Akihiro ENDO1, Nobuyuki TAKAHASHI1, Hiroyuki YOSHITOMI2, Kazuaki TANABE1

1島根大学医学部附属病院循環器内科, 2島根大学医学部附属病院臨床検査部

1Department of Cardiovascular Medicine Shimane University Hospital, 2Clinical Laboratory Shimane University Hospital

キーワード : trastuzumab, takotsubo cardiomyopathy, cardiotoxicity

乳癌に対する化学療法として用いられるトラスツズマブ(trastuzumab: TRZ)は副作用に心筋障害が知られている.今回我々はTRZ投与中にたこつぼ型心筋症を発症した症例を経験したので報告する.症例は58歳,女性.200X‐2年11月に左乳癌と診断され乳房切除術を施行された.その後,術後補助化学療法を開始され,200X‐1年5月よりTRZが投与された.200X年8月,左室駆出率は38%と低下し,たこつぼ型心筋症様の壁運動異常を認めた.TRZを中止し経過観察したところ壁運動異常は改善した.TRZによる心筋障害は用量に依存せず,1‐4%に症候性心不全,10%に左室駆出率低下を認めるとされる.TRZ投与中にたこつぼ型心筋症を発症した症例はまれであり,報告する.

Myocardial disorder is known as a side effect during chemotherapy with trastuzumab (TRZ) for breast cancer. A 58-year-old woman was diagnosed with carcinoma of the left breast and underwent mastectomy in November 200X-2. TRZ was started as postoperative adjuvant chemotherapy from August 200X-1. In August 200X, left ventricular (LV) wall motion abnormality and ballooning in the apex were detected by echocardiography. Her LV ejection fraction decreased to 38%. After withdrawal of TRZ, the LV wall motion abnormality improved. Occurrence of symptomatic heart failure was reported in 1-4% of patients receiving TRZ, and LV ejection fraction was decreased in 10%. We report a rare case that developed takotsubo cardiomyopathy during TRZ administration.